JournalsjemsVol. 13, No. 2pp. 297–307

Divisors in global analytic sets

  • Francesca Acquistapace

    Università degli Studi di Pisa, Italy
  • A. Díaz-Cano

    Universidad Complutense de Madrid, Spain
Divisors in global analytic sets cover
Download PDF

Abstract

We prove that any divisor Y of a global analytic set X ⊂ ℝ_n_ has a generic equation, that is, there is an analytic function vanishing on Y with multiplicity one along each irreducible component of Y. We also prove that there are functions with arbitrary multiplicities along Y. The main result states that if X is pure dimensional, Y is locally principal, X/Y is not connected and Y represents the zero class in H_∞_q–1 (X,ℤ2) then the divisor Y is globally principal.

Cite this article

Francesca Acquistapace, A. Díaz-Cano, Divisors in global analytic sets. J. Eur. Math. Soc. 13 (2011), no. 2, pp. 297–307

DOI 10.4171/JEMS/253